Journal Article

SMOOTH FUNCTIONS AND PARTITIONS OF UNITY ON CERTAIN BANACH SPACES

RICHARD HAYDON

in The Quarterly Journal of Mathematics

Volume 47, issue 4, pages 455-468
Published in print December 1996 | ISSN: 0033-5606
e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/47.4.455
SMOOTH FUNCTIONS AND PARTITIONS OF UNITY ON CERTAIN BANACH SPACES

Show Summary Details

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.